Please use this identifier to cite or link to this item:
Title: Financial data and the skewed generalized t distribution
Authors: Theodossiou, Panayiotis 
Keywords: Management science;Finance;Value at risk;Risk management;Data reduction;Mathematical models
Issue Date: 1998
Publisher: Informs Online
Source: Management science, 1998, Volume 44, Issue 12, Part 1, Pages 1650-1661
Abstract: This paper develops a skewed extension of the generalized t (GT) distribution, introduced by McDonald and Newey (1988). In particular, the paper derives the mathematical moments and other properties of the distribution and assesses its ability to fit the empirical distribution of several financial series characterized by skewness and excess kurtosis. In all cases the skewed GT provides an excellent fit to the empirical distribution of data
ISSN: 0025-1909 (print)
1526-5501 (online)
DOI: 10.1287/mnsc.44.12.1650
Rights: Copyright © 1998 by INFORMS
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

Page view(s)

Last Week
Last month
checked on Dec 18, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.